On the envelopes of holomorphy of strictly Levi-convex hypersurfaces
Colloque d'analyse complexe et géométrie - Marseille, janvier 1992, Astérisque no. 217  (1993), p. 183-192
@incollection{AST_1993__217__183_0,
     author = {Lupacciolu, Guido},
     title = {On the envelopes of holomorphy of strictly Levi-convex hypersurfaces},
     booktitle = {Colloque d'analyse complexe et g\'eom\'etrie - Marseille, janvier 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {217},
     year = {1993},
     pages = {183-192},
     language = {en},
     url = {http://www.numdam.org/item/AST_1993__217__183_0}
}
Lupacciolu, Guido. On the envelopes of holomorphy of strictly Levi-convex hypersurfaces, in Colloque d'analyse complexe et géométrie - Marseille, janvier 1992, Astérisque, no. 217 (1993), pp. 183-192. http://www.numdam.org/item/AST_1993__217__183_0/

1. Bănică, C. Stănăşilă, O. : Algebraic Methods in the Global Theory of Compex Spaces, London, New York: Wiley 1976.

2. Bredon, G. E.: Sheaf theory, New York: McGraw-Hill 1967.

3. Cassa, A.: Coomologia separata sulle varietà analitiche complesse, Ann. Scuola Norm. Sup. Pisa (3) 25 (1971), 291-323.

4. Grothendieck, A.: Topological vector spaces, New York, London, Paris: Gordon and Breach 1973.

5. Harvey, F. R. and Wells, R. O.Jr.: Compact holomorphically convex subsets of a Stein manifold, Trans. Amer. Math. Soc. 136 (1969), 509-516.

6. Lupacciolu, G.: Topological properties of q-convex sets, Trans. Am. Math. Soc. 337 (1993), 427-435.

7. Lupacciolu, G.: Characterization of removable sets in strongly pseudoconvex boundaries, to appear.

8. Lupacciolu, G.: Complements of domains with respect to hulls of outside compact sets, Math. Z., to appear.

9. Rosay, J. P. and Stout, E. L.: Radò's theorem for CR-functions, Proc. Am. Math. Soc. 106 (1989), 1017-1026.

10. Słodkowski, Z.: Analytic set-valued functions and spectra, Math. Ann. 256 (1981), 363-386.

11. Stout, E. L.: Removable Singularities for the Boundary Values of Holomorphic Functions, Several Complex Variables: Proceedings of the Mittag-Leffter Institute, 1987-1988, Math. Notes 38, Princeton University Press, Princeton, N.J., 1993, pp. 600-629.